# SDR CA110922013

- Difficulty date: September 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 859 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 7079785
- Condition: Faulty
- Location: Hyd System
- Part time: 730 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE, THE NR 2 HYDRAULIC SERVO CAS MESSAGE ILLUMINATED INTERMITTENTLY. ACFT DIVERTED, AFTER LANDING THE NR 2 HYDRAULIC SERVO CAS MESSAGE WAS ON STEADY.  SYSTEM WAS TROUBLESHOT AND FAULTY SWITCH ON THE NR 3 SERVO, LOWER POSITION, WAS REPLACED WITH NEW ONE. SYSTEM LEAK AND FUNCTION CHECKED OK.  ACFT RETURNED TO SERVICE.
